Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 94, NWS Philadelphia/Mount Holly

July 28, 2012Middlesex County, Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 9:52 PM EDT for Middlesex County, Monmouth County, New Jersey. It was in force for 118 min.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 9:52 PM EDT (01:52 UTC)
Expired
Jul 28, 2012, 11:50 PM EDT
In force
118 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Middlesex County, NJ, Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 43 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WGUS81 KPHI 290152
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT SAT JUL 28 2012

NJC023-025-290445-
/O.NEW.KPHI.FA.Y.0094.120729T0152Z-120729T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLESEX NJ-MONMOUTH NJ-
952 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...

* UNTIL 1245 AM EDT

* AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A THUNDERSTORM WITH HEAVY RAINFALL OVER SOUTHERN MIDDLESEX AND
  WESTERN MONMOUTH COUNTY. IT WAS MOVING TO THE EAST. RAINFALL
  AMOUNTS OF AN INCH OR TWO ARE POSSIBLE IN A SHORT AMOUNT OF TIME.
  THE HEAVY RAIN WILL CAUSE ROADWAY FLOODING, AS WELL AS FLOODING OF
  SMALL STREAMS AND AREAS OF POOR DRAINAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4015 7401 4015 7419 4017 7438 4017 7454
      4022 7454 4025 7448 4027 7448 4029 7454
      4044 7455 4047 7423 4045 7420 4047 7417
      4042 7401 4048 7402 4048 7400 4037 7396

$$

IOVINO
1 follow-up statement
814 
WGUS81 KPHI 290350
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 PM EDT SAT JUL 28 2012

NJC023-025-290400-
/O.CAN.KPHI.FA.Y.0094.000000T0000Z-120729T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLESEX NJ-MONMOUTH NJ-
1150 PM EDT SAT JUL 28 2012

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR MONMOUTH AND SOUTHERN
MIDDLESEX COUNTIES...

THE HEAVIEST RAIN HAS EXITED THE AREA...AND FLOODING IS NO LONGER 
EXPECTED. 

LAT...LON 4015 7401 4015 7419 4017 7438 4017 7454
      4022 7454 4025 7448 4027 7448 4029 7454
      4044 7455 4047 7423 4045 7420 4047 7417
      4042 7401 4048 7402 4048 7400 4037 7396

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 6:50 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 28, 6:50 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE
WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST
SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY
INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS
THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA
THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A VERY ACTIVE AFTERNOON WAS TRANSITIONING INTO A VERY ACTIVE
EVENING AROUND 600 PM.

IN OUR REGION, THERE WERE NUMEROUS SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN FROM CENTRAL PENNSYLVANIA INTO THE POCONOS, THE LEHIGH
VALLEY AND NORTHERN NEW JERSEY. THERE WERE SEVERE THUNDERSTORMS IN
SOUTHERN NEW JERSEY. ANOTHER AREA OF THUNDERSTORMS WAS MOVING
ACROSS CHESAPEAKE BAY TOWARD THE MARYLAND COUNTIES OF KENT, QUEEN
ANNE'S AND TALBOT.

ADDITIONAL WARNINGS AND ADVISORIES FOR SEVERE WEATHER AND
FLOODING ARE LIKELY THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH
535 REMAINS IN EFFECT UNTIL 1000 PM.

THE ACTIVITY MAY SUBSIDE A BIT FOR LATE TONIGHT WITH LINGERING
SHOWERS AND ISOLATED THUNDERSTORMS. WITH THE ABUNDANT LOW LEVEL
MOISTURE, PATCHY FOG IS EXPECTED.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE
VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY
TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM
NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA.

AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON
SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH
DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS
OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S,
MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS
A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS,
MAINLY WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT
TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY.
THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE
ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT
IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH
THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING
SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE.

AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH
DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE
SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST
CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY
NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO
MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES
ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE
ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES
TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT
IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE
WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY
RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT OUR
REGION INTO THE EVENING. WHILE CONDITIONS MAY FAVOR VFR, ANY
THUNDERSTORMS COULD DROP CEILING AND VISIBILITY VALUES INTO THE
IFR RANGE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD LESSEN LATE
TONIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON
SUNDAY.

AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR LATE
TONIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL
MOISTURE.

THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. HOWEVER,
GUSTS ARE POSSIBLE IN AND NEAR THUNDERSTORMS. A LIGHT NORTHWEST OR
NORTH WIND MAY DEVELOP FOR SUNDAY.

OUTLOOK...
SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER,
THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.MARINE...
CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT
CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP
SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND
WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE
PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF
WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL
REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY
WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO
AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT
SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO
AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA
CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...IOVINO/ROBERTSON
MARINE...ROBERTSON/MEOLA
RIP CURRENTS...MEOLA
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-292000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-292000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT SAT JUL 28 2012

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 28, 9:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

&&

EVENT NUMBER PHI1200553

WD
Special weather statement, Jul 28, 9:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT SAT JUL 28 2012

NJZ013-015-019-020-027-290245-
MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
946 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MERCER...MONMOUTH
AND OCEAN COUNTIES...

AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
TRENTON TO 19 MILES EAST OF CAMDEN...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR CREAM RIDGE...FORT DIX AROUND 945 PM...
MCGUIRE AFB...TABERNACLE AROUND 1000 PM...WOODRUFF...CASSVILLE AROUND
1015 PM...JACKSONS MILLS...WHITING AROUND 1030 PM...PINE RIDGE AT
CRESTWOOD AND LAKEWOOD AROUND 1045 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4005 7411 4003 7411 3968 7424 3983 7485
      4021 7466 4014 7409 4006 7410

HAYES
Local storm report, Jul 28, 9:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     HIGHTSTOWN              40.27N  74.53W
07/28/2012                   MERCER             NJ   PUBLIC

            LARGE BRANCHES BROKEN

&&

EVENT NUMBER PHI1200555

WD
Local storm report, Jul 28, 9:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             LAWRENCE TWP            40.29N  74.73W
07/28/2012  E0.75 INCH       MERCER             NJ   PUBLIC

&&

EVENT NUMBER PHI1200556

WD
Local storm report, Jul 28, 9:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             PRINCETON JUNCTION      40.32N  74.62W
07/28/2012  E1.00 INCH       MERCER             NJ   PUBLIC

&&

EVENT NUMBER PHI1200557

WD
Special weather statement, Jul 28, 9:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT SAT JUL 28 2012

NJZ017>019-022-027-290245-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
952 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND GLOUCESTER COUNTIES...

AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF VINELAND...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR CHESILHURST...COLLINGS LAKES
AROUND 1000 PM...HAMMONTON...FOLSOM AROUND 1015 PM...ATSION...
ELWOOD-MAGNOLIA AROUND 1030 PM...BATSTO AND WHARTON STATE FOREST
AROUND 1045 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3954 7442 3953 7501 3959 7510 3989 7510
      3990 7485 3976 7452

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:02 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer2 hr
Jul 28, 8:05 PM EDTSevere Thunderstorm WarningPHIHunterdon55 min
Jul 28, 8:11 PM EDTSpecial Marine WarningPHI64 min
Jul 28, 8:26 PM EDTAreal Flood AdvisoryPHIMercer101 min
Jul 28, 8:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset67 min
Jul 28, 8:41 PM EDTSpecial Weather StatementPHIGloucester, Salem64 min
Jul 28, 8:43 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 9:14 PM EDTSpecial Marine WarningPHI61 min
Jul 28, 9:21 PM EDTSevere Thunderstorm WarningPHICape May23 min
Jul 28, 9:24 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth66 min
Jul 28, 9:42 PM EDTSpecial Marine WarningPHI63 min
Jul 28, 9:46 PM EDTSpecial Weather StatementPHIBurlington, Ocean59 min
Jul 28, 9:52 PM EDTSpecial Weather StatementPHICamden53 min
Jul 28, 10:09 PM EDTSpecial Marine WarningPHI66 min
Jul 28, 10:23 PM EDTSevere Thunderstorm WarningPHIMonmouth32 min
Jul 28, 10:31 PM EDTSpecial Marine WarningPHI59 min
Jul 28, 10:39 PM EDTSpecial Weather StatementPHIOcean66 min
Jul 29, 12:22 AM EDTSpecial Marine WarningPHI23 min
Jul 29, 1:20 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 1:42 PM EDTAreal Flood AdvisoryPHICape May2 hr
Jul 29, 2:59 PM EDTSpecial Weather StatementPHICape May61 min
Jul 29, 3:35 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 29, 4:41 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset64 min
Jul 29, 5:53 PM EDTSpecial Weather StatementPHIMiddlesex52 min

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.